# SDR FDEA201111044744

- Difficulty date: November 4, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 63,225 hours, 11,081 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA6066587
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR MIDDLE EXTERNAL SKIN FOUND MISREPAIRED.  REPAIRED AS PER EA 1-5230-155832.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 113.
